# SDR SIMA20220429006

- Difficulty date: April 29, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17020956001
- Condition: Gouged
- Location: Fr20-24
- Component: Track,Right Lat
- Component part number: 17020956001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FORWARD GALLEY AREA, THE R/H UPPER SEAT TRACK IS GOUGED BETWEEN FRAMES 20-21 (MAJOR REPAIR).-C/A-REMOVED AND REPLACED THE R/H UPPER SEAT TRACK IN THE FORWARD GALLEY AREA BETWEEN FRAMES 20-21 IAW EMB 175 SRM 51-21-01, 51-21-04, 51-41-01 AND 51-43-03.
